# SDR DHL99708004

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED WEB AT BS 804.5 OF FLOORBEAM RBL 51 PREV REPAIRED.  REMOVED AND INSTALLED NEW WEB PER SRM 53-10-1, 24 X 9.
